# SDR ACE110104

- Difficulty date: November 1, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 42,446 hours, 37,290 cycles
- Engine: Pwa PT6A65B
- Engine time: 9,437 hours, 10,149 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spacer
- Part number: 3023912
- Part serial: NSN
- Condition: Improper Part
- Location: Engine
- Part time: 1 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON OPERATION CHECK FLIGHT AFTER OVERHAULED ENGINE INSTALLATION, PILOT REPORTED THAT THE POWER LEVER GOT HUNG UP ON POWER REDUCTION.  AN UNEVENTFUL LANDING WAS COMPLETED AND MAINTENANCE LOCATED AND CORRECTED INCORRECT (FOR THIS MODEL ENGINE) PROPELLER REVERSING HARDWARE INSTALLATION.  A BOLT & SPACER (PWC PT6A-65 IPC 76-10-00, ITEMS 261 BOLT & 265 SPACER) WERE INSTALLED DURING OVERHAUL AND MIGHT HAVE CAUSED AN ISSUE IN FLIGHT.
